Open Access
Translator Disclaimer
June, 1985 Asymptotic Number of Roots of Cauchy Location Likelihood Equations
James A. Reeds
Ann. Statist. 13(2): 775-784 (June, 1985). DOI: 10.1214/aos/1176349554

Abstract

The number of local maxima of the Cauchy location likelihood function which are not global maxima is asymptotically Poisson distributed with mean parameter $1/\pi.$

Citation

Download Citation

James A. Reeds. "Asymptotic Number of Roots of Cauchy Location Likelihood Equations." Ann. Statist. 13 (2) 775 - 784, June, 1985. https://doi.org/10.1214/aos/1176349554

Information

Published: June, 1985
First available in Project Euclid: 12 April 2007

zbMATH: 0576.62027
MathSciNet: MR790572
Digital Object Identifier: 10.1214/aos/1176349554

Subjects:
Primary: 62E20
Secondary: 62F12

Rights: Copyright © 1985 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.13 • No. 2 • June, 1985
Back to Top